Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 37, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Feb 12, 2013, 4:29 PM EST for Dooly County, Georgia. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2013, 4:29 PM EST (21:29 UTC)
- Expired
- Feb 13, 2013, 5:50 AM EST
- In force
- 13 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
County Dooly County, GA
The radar
The Robins AFB radar (KJGX), 71 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Turkey Creek near Byromville (BVLG1). The gauge peaked at 9.54 ft at Feb 13, 2013, 8:00 PM EST.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 12 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02349900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
957 WGUS42 KFFC 122129 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 429 PM EST TUE FEB 12 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING COUNTIES TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC077-113-255-131129- /O.NEW.KFFC.FL.W.0036.130212T2129Z-000000T0000Z/ /LING1.1.ER.130212T2045Z.130212T2045Z.000000T0000Z.NO/ 429 PM EST TUE FEB 12 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE LINE CREEK NEAR SENOIA. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE. * AT 4 PM TUESDAY THE STAGE WAS 8.3 FEET...AND RISING. * FLOOD STAGE IS 10 FEET. * AT 10 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODED AREAS. A SMALL DIRT UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES UNDERWATER. $$ GAC093-131129- /O.NEW.KFFC.FL.W.0037.130212T2129Z-000000T0000Z/ /BVLG1.1.ER.130212T2045Z.130212T2045Z.000000T0000Z.NO/ 429 PM EST TUE FEB 12 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE TURKEY CREEK NEAR BYROMVILLE. * FROM THIS AFTERNOON UNTIL FURTHER NOTICE. * AT 4 PM TUESDAY THE STAGE WAS 8.6 FEET...AND RISING. * FLOOD STAGE IS 10 FEET. * AT 10 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA HIGHWAY 90. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. $$
3 follow-up statements
866 WGUS82 KFFC 130208 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 908 PM EST TUE FEB 12 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... LINE CREEK NEAR SENOIA AFFECTING COWETA...FAYETTE AND SPALDING COUNTIES TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY ECHECONNEE CREEK NEAR BYRON AFFECTING BIBB...CRAWFORD...HOUSTON AND PEACH COUNTIES GAC077-113-255-131608- /O.CON.KFFC.FL.W.0036.000000T0000Z-000000T0000Z/ /LING1.1.ER.130212T2045Z.130212T2045Z.000000T0000Z.NO/ 908 PM EST TUE FEB 12 2013 THE FLOOD WARNING CONTINUES FOR THE LINE CREEK NEAR SENOIA * UNTIL FURTHER NOTICE. * AT 800 PM TUESDAY THE STAGE WAS 8.1 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * AT 10.0 FEET...MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS WHICH PRIMARILY AFFECTS AGRICULTURAL AND WOODED AREAS. A SMALL DIRT UTILITY ACCESS ROAD NEAR THE GEORGIA HIGHWAY 85 BRIDGE GOES UNDERWATER. $$ GAC093-131608- /O.CON.KFFC.FL.W.0037.000000T0000Z-000000T0000Z/ /BVLG1.1.ER.130212T2045Z.130212T2045Z.000000T0000Z.NO/ 908 PM EST TUE FEB 12 2013 THE FLOOD WARNING CONTINUES FOR THE TURKEY CREEK NEAR BYROMVILLE * UNTIL FURTHER NOTICE. * AT 800 PM TUESDAY THE STAGE WAS 8.9 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * AT 10.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA HIGHWAY 90. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. $$ GAC021-153-169-207-289-131608- /O.EXT.KFFC.FL.W.0034.000000T0000Z-130217T1200Z/ /MACG1.1.ER.130212T2200Z.130214T1800Z.130217T0600Z.NO/ 908 PM EST TUE FEB 12 2013 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL SUNDAY MORNING. * AT 800 PM TUESDAY THE STAGE WAS 18.6 FEET...AND RISING. * MINOR FLOODING WILL CONTINUE. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 19.9 FEET BY THURSDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. * AT 20.0 FEET...MINOR FLOODING EXPANDS. AN INCREASING AMOUNT OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL FLOODS NORTH OF THE FIFTH STREET BRIDGE. BOTH BANKS OVERFLOW UPSTREAM FROM THE FIFTH STREET BRIDGE. $$ GAC021-079-153-225-131608- /O.CON.KFFC.FL.W.0035.000000T0000Z-000000T0000Z/ /BYNG1.1.ER.130212T1715Z.130213T0145Z.000000T0000Z.UU/ 908 PM EST TUE FEB 12 2013 THE FLOOD WARNING CONTINUES FOR THE ECHECONNEE CREEK NEAR BYRON * UNTIL FURTHER NOTICE. * AT 800 PM TUESDAY THE STAGE WAS 15.0 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * AT 15.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON HOUSTON ROAD. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. $$
931 WGUS82 KFFC 130947 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 447 AM EST WED FEB 13 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... FLINT RIVER NEAR CARSONVILLE HWY. 19 AFFECTING CRAWFORD... TALBOT...TAYLOR AND UPSON COUNTIES ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA... TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY OCMULGEE RIVER NEAR MACON AFFECTING BIBB...HOUSTON...JONES... MONROE AND TWIGGS COUNTIES ECHECONNEE CREEK NEAR BYRON AFFECTING BIBB...CRAWFORD...HOUSTON AND PEACH COUNTIES GAC079-263-269-293-132347- /O.EXT.KFFC.FL.W.0038.130213T1001Z-130214T0807Z/ /CLUG1.1.ER.130213T1001Z.130213T1800Z.130214T0207Z.NO/ 447 AM EST WED FEB 13 2013 ...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING CONTINUES FOR THE FLINT RIVER NEAR CARSONVILLE HWY. 19 * FROM EARLY THIS MORNING UNTIL LATE TONIGHT. * AT 3 AM WEDNESDAY THE STAGE WAS 17.7 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 19.1 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT. * AT 18.0 FEET...FLOOD STAGE IS REACHED. FLOODING OF SOME LOW AREAS AND FARM LANDS IN THE FLOOD PLAIN OF THE RIVER OCCUR. IN ADDITION...FLOOD WATERS REACH TOP OF BOAT RAMP. * THIS CREST COMPARES TO A PREVIOUS CREST OF 19.1 FEET ON MAR 29 2005. $$ GAC093-132347- /O.CON.KFFC.FL.W.0037.000000T0000Z-000000T0000Z/ /BVLG1.1.ER.130212T2045Z.130213T0845Z.000000T0000Z.NO/ 447 AM EST WED FEB 13 2013 THE FLOOD WARNING CONTINUES FOR THE TURKEY CREEK NEAR BYROMVILLE * UNTIL FURTHER NOTICE. * AT 3 AM WEDNESDAY THE STAGE WAS 9.3 FEET...AND STEADY. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST TO RISE ABOVE FLOOD STAGE BY THIS AFTERNOON. * AT 10.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA HIGHWAY 90. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 10.3 FEET ON DEC 19 2009. $$ GAC021-153-169-207-289-132347- /O.CON.KFFC.FL.W.0034.000000T0000Z-130217T1200Z/ /MACG1.1.ER.130212T2200Z.130214T0000Z.130217T0600Z.NO/ 447 AM EST WED FEB 13 2013 THE FLOOD WARNING CONTINUES FOR THE OCMULGEE RIVER NEAR MACON * UNTIL SUNDAY MORNING. * AT 4 AM WEDNESDAY THE STAGE WAS 20.7 FEET...AND RISING. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * THE RIVER WILL CONTINUE RISING TO NEAR 21.9 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY MORNING. * AT 21.0 FEET...MINOR FLOODING CONTINUES. MUCH OF THE MACON GREENWAY OCMULGEE HERITAGE TRAIL WILL FLOOD NORTH OF THE FIFTH STREET BRIDGE. AGRICULTURAL FLOODING INCREASE NORTH AND SOUTH OF MACON. * THIS CREST COMPARES TO A PREVIOUS CREST OF 21.9 FEET ON FEB 7 2010. $$ GAC021-079-153-225-132347- /O.CON.KFFC.FL.W.0035.000000T0000Z-000000T0000Z/ /BYNG1.1.ER.130212T1715Z.130213T0800Z.000000T0000Z.UU/ 447 AM EST WED FEB 13 2013 THE FLOOD WARNING CONTINUES FOR THE ECHECONNEE CREEK NEAR BYRON * UNTIL FURTHER NOTICE. * AT 4 AM WEDNESDAY THE STAGE WAS 15.1 FEET...AND STEADY. * MINOR FLOODING IS FLOODING. * FLOOD STAGE IS 15.0 FEET. * AT 15.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON HOUSTON ROAD. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 15.1 FEET ON JAN 26 2010. $$
584 WGUS82 KFFC 131050 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 550 AM EST WED FEB 13 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... TURKEY CREEK NEAR BYROMVILLE AFFECTING DOOLY COUNTY GAC093-131120- /O.CAN.KFFC.FL.W.0037.000000T0000Z-130213T1050Z/ /BVLG1.1.ER.130212T2045Z.130213T0845Z.000000T0000Z.NO/ 550 AM EST WED FEB 13 2013 THE FLOOD WARNING IS CANCELLED FOR THE TURKEY CREEK NEAR BYROMVILLE * AT 5 AM WEDNESDAY THE STAGE WAS 9.3 FEET...AND FALLING. * FLOOD STAGE IS 10.0 FEET. * AT 10.0 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF WOODLANDS OCCURS UPSTREAM AND DOWNSTREAM FROM THE STREAM GAGE ON GEORGIA HIGHWAY 90. PORTIONS OF CREEK ACCESS ROADS AND LOW LYING AREAS WILL BEGIN TO FLOOD. * THIS CREST COMPARES TO A PREVIOUS CREST OF 10.3 FEET ON DEC 19 2009. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Feb 12, 2:55 PM EST, 1 hour 34 minutes earlier.
Area forecast discussion, Feb 12, 2:55 PM EST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 255 PM EST TUE FEB 12 2013 .SHORT TERM /TONIGHT THROUGH THURSDAY/... SHORT TERM /TODAY THROUGH WEDNESDAY/... SHOWERS AND ISOLATED THUNDERSTORMS MOVING INTO THE AREA AHEAD OF DEVELOPING LOW PRESSURE CENTER DEEPENING ALONG THE TX/LA GULF COAST. THIS LOW PRESSURE IS EXPECTED TO MOVE NE AND PUSH OFF THE MID ATLANTIC COAST BY 00Z-06Z THU. THIS LOW CENTER WILL PULL GOOD GULF MOISTURE IN ACROSS GA THROUGH WEDNESDAY AFTERNOON/EVENING. CURRENTLY THERE IS A WARM FRONT OUT AHEAD OF THIS LOW CENTER THAT IS ALONG THE GA/FL BORDER. THIS FRONT IS EXPECTED TO MOVE NORTHWARD TONIGHT WHICH WILL HELP TO INCREASE INSTABILITY ACROSS CENTRAL GA. ISENTROPIC LIFT ALSO INCREASES NORTH OF THIS WARM FRONT THIS AFTERNOON AND TONIGHT SO WILL CONTINUE WITH WIDESPREAD SHOWERS AND ISOLATED THUNDER. OVER THE PAST 48 HRS...THE AXIS OF HEAVIEST RAINFALL HAS BEEN ACROSS CENTRAL GA WITH TWO TO FOUR INCHES ON AVERAGE. ACROSS THE NORTH...ONE TO TWO INCHES OF RAIN HAS FALLEN. WITH THE EXTRA 1 TO 3 INCHES EXPECTED WITH THIS SYSTEM WE WILL CONTINUE WITH THE FLOOD WATCH THROUGH WEDNESDAY AFTERNOON. THE ASSOCIATED COLD FRONT WILL MOVE THROUGH THE REGION DURING LATE AFTERNOON WEDNESDAY WITH A DRYING TREND FROM WEST TO EAST BEGINNING WED NIGHT. 01 .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... UPDATED THE FORECAST FOR THIS SATURDAY AND THE SNOW POTENTIAL. MODEL SOUNDINGS DEPICT A DRY LOW LEVEL...SNOW IS EXPECTED TO FORM ALOFT AND SUBLIMATE AS IT FALLS INTO THE DRY AIR NEAR THE SURFACE. MODELS ARE ALSO BACKING OFF ON THE AMOUNT OF OVERALL MOISTURE IN THE COLUMN. THE ONLY MODEL THAT HAS QPF ACROSS FAR NORTH GEORGIA IS THE EURO. DECIDED TO LOWER THE POPS AND GO WITH A SLIGHT CHANCE OF SNOW ACROSS THE NORTH GA MOUNTAINS. OTHERWISE NO OTHER CHANGES WERE MADE. SEE PREVIOUS DISCUSSION BELOW. ARG && .PREV DISCUSSION... /ISSUED 107 PM EST TUE FEB 12 2013/ LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... THE UPPER LEVEL SHORT WAVE FINALLY PULLS THE REMAINING PRECIP OUT OF THE CWA WEDNESDAY NIGHT LEAVING A DRY FORECAST FOR THURSDAY AND THURSDAY NIGHT. FOR FRIDAY...A SHORT WAVE WILL DROP OUT OF CANADA AND INTO THE MIDWEST DEEPENING THE H5 TROUGH OVER EASTERN CANADA AND THE GREAT LAKES. IN RESPONSE AN ARCTIC FRONT WILL MOVE ACROSS THE CWA FRIDAY NIGHT AND EARLY SATURDAY. MOST OF THE MOISTURE ASSOCIATED WITH THIS FRONT WILL BE ALONG AND BEHIND THE FRONT. LOW LEVEL THICKNESS PROGS INDICATE A RAIN/SNOW MIX ACROSS MUCH OF THE AREA FRIDAY NIGHT AND SATURDAY...HOWEVER SURFACE TEMPS WILL KEEP MOST OF THE PRECIP IN THE LIQUID FORM OVER MOST OF THE AREA...EXCEPT FOR THE EXTREME NORTH WHERE THERE WILL BE A RAIN/SNOW MIX. THE PRECIP SHOULD BE OUT OF THE CWA BY 00Z SUN. A STRONG NORTHWEST UPSLOPE FLOW IN THE MOUNTAINS SATURDAY NIGHT COULD HOLD MOISTURE AND LIGHT SNOW IN FOR A LITTLE LONGER AND WILL KEEP A 20/30 POP GOING FOR THE NORTHEAST MOUNTAINS SATURDAY NIGHT. IT APPEARS GUIDANCE TEMPS ARE COMING MORE IN LINE WITH AN ARCTIC AIRMASS...BUT THEY STILL APPEAR TOO WARM AND WILL NEED TO DROP THEM A FEW DEGREES. MUCH DRIER AIR MOVES INTO THE CWA SATURDAY NIGHT AND SUNDAY AND THIS WILL HOLD THROUGH MONDAY. 17 AVIATION... 18Z UPDATE... RAIN CONTINUING ACROSS THE AREA BUT MAINLY ACROSS CENTRAL GA. INSTABILITIES ARE INCREASING ACROSS CENTRAL GA SO MAY SE SOME TSRA LATER THIS AFTERNOON/EVENING. WINDS ARE IN THE PROCESS OF TURNING FROM THE NW TO NE AND WILL EVENTUALLY TURN TO THE SE BY 12-14Z WED. WIND SPEED WILL STAY IN THE 5-10KT RANGE THROUGH TONIGHT...THEN INCREASE INTO THE 12-16KT RANGE WED AFTERNOON AFTER THE LOW CENTER MOVES EAST OF THE AREA. CEILINGS WILL GENERALLY STAY IN THE VFR TO MVFR RANGE. THERE WILL BE SOME IFR CEILINGS BETWEEN 02Z AND 14Z WITH SHRA. //ATL CONFIDENCE...18Z UPDATE... CONFIDENCE MEDIUM ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 44 58 36 61 / 100 100 5 0 ATLANTA 46 60 36 58 / 100 90 5 0 BLAIRSVILLE 41 50 31 55 / 100 100 10 0 CARTERSVILLE 45 57 34 58 / 100 90 5 0 COLUMBUS 53 63 39 63 / 100 90 10 0 GAINESVILLE 43 54 35 57 / 100 100 5 0 MACON 52 63 38 62 / 100 100 10 0 ROME 45 57 33 58 / 100 90 10 0 PEACHTREE CITY 47 62 32 60 / 100 90 5 0 VIDALIA 55 68 44 64 / 100 100 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES: BALDWIN...BARROW...BIBB...BLECKLEY...BUTTS...CARROLL... CHATTAHOOCHEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD... CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FAYETTE... GLASCOCK...GREENE...GWINNETT...HANCOCK...HARALSON...HARRIS... HEARD...HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON... JOHNSON...JONES...LAMAR...LAURENS...MACON...MADISON...MARION... MERIWETHER...MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE... POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON... SPALDING...STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR... TELFAIR...TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON... WARREN...WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES... WILKINSON. && SHORT TERM...01 LONG TERM....ARG AVIATION...01
Hazardous weather outlook, Feb 12, 1:57 PM EST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 157 PM EST TUE FEB 12 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131900- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 157 PM EST TUE FEB 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ADDITIONAL FLOODING IS POSSIBLE ACROSS CENTRAL AND PARTS OF NORTH GEORGIA TODAY AND TONIGHT... ...SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING AND OVERNIGHT... DISCUSSION... A STATIONARY FRONT WILL REMAIN ACROSS NORTH FLORIDA THROUGH TONIGHT. GULF MOISTURE WILL CONTINUE TO OVERRUN THE FRONT AND INTO NORTH AND CENTRAL GEORGIA. THIS WILL BRING WIDESPREAD RAIN TO THE REGION. SOME OF THE RAIN COULD BE HEAVY...ESPECIALLY ACROSS CENTRAL AND PARTS OF NORTH GEORGIA. FOR MORE INFORMATION ON THE FLOODING POTENTIAL...SEE THE LATEST FLOOD WATCH STATEMENT. AN UPPER LEVEL LOW WILL APPROACH THE AREA LATE THIS EVENING AND TONIGHT. IN RESPONSE TO THIS LOW...THE STATIONARY BOUNDARY SHOULD RETREAT NORTH OVERNIGHT AS A WARM FRONT. LOW LEVEL AND DEEP LAYER SHEAR ASSOCIATED WITH THIS WARM FRONT AND THE RETURN OF LOW LEVEL MOISTURE COULD LEAD TO THE DEVELOPMENT OF SEVERE THUNDERSTORMS. AT THIS TIME...IT APPEARS THAT DAMAGING WINDS AND HAIL WILL BE THE PRIMARY THREATS ALONG WITH AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THUNDERSTORMS ARE POSSIBLE DURING THE DAY ON WEDNESDAY. SOME OF THESE STORMS COULD BE STRONG TO SEVERE. THE THREAT OF SEVERE WEATHER WILL DECREASE AS THE COLD FRONT SWEEPS THROUGH THE STATE TOMORROW DURING THE DAY. ALSO...AN ARCTIC COLD FRONT WILL MOVE ACROSS NORTH AND CENTRAL GEORGIA FRIDAY NIGHT AND SATURDAY. RESIDUAL MOISTURE FROM THE FRONT COULD PRODUCE LIGHT SNOW ACROSS THE NORTHEAST MOUNTAINS WHICH COULD MAKE ROADS SLICK SATURDAY AND INTO SATURDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Feb 12, 4:29 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 429 PM EST TUE FEB 12 2013 GAZ001>007-011>013-019>021-030-130130- DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-CHATTOOGA- GORDON-PICKENS-FLOYD-BARTOW-CHEROKEE-POLK- 429 PM EST TUE FEB 12 2013 ...SMALL ICE PELLETS POSSIBLE IN HEAVIER SHOWER ACTIVITY... A BAND OF MODERATE RAIN AND EMBEDDED SHOWERS WILL MOVE ACROSS THE AREA OVER THE NEXT 3 TO 4 HOURS. GIVEN THE TEMPERATURE PROFILE...IT WILL BE POSSIBLE FOR SMALL ICE PELLETS TO MIX IN AT TIMES WITH THE HEAVIER SHOWER ACTIVITY. THIS WILL BE AN ISOLATED EVENT AND GROUND TEMPERATURES REMAIN MUCH TOO WARM FOR ANY ACCUMULATIONS. DEESE
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 2:38 AM EST | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 48 hr |
| Feb 12, 6:30 AM EST | Special Weather Statement | FFC | Jefferson | 30 min |
| Feb 12, 6:32 AM EST | Special Weather Statement | FFC | Bleckley, Houston, Twiggs | 43 min |
| Feb 12, 12:40 PM EST | River Flood Warning | FFC | Bibb, Crawford, Houston, Peach | 26 hr |
| Feb 12, 4:29 PM EST | River Flood Warning | FFC | Coweta, Fayette, Spalding | 7 hr |
| Feb 12, 5:04 PM EST | Special Weather Statement | FFC | Dooly, Pulaski | 26 min |
| Feb 12, 5:07 PM EST | Special Weather Statement | FFC | Marion, Taylor | 38 min |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.